# SDR AALA202303144292

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 59,180 hours, 36,118 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT PYLON-TO-ENGINE AFT ATTACH FITTING HAS SAFETY WIRE CHAFE MARK AT AFT, OUTBOARD LOCATION. MAINTENANCE REPAIRED FITTING PER AARD 54-51-18-1.
